# SDR UPS99528526

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB53DB11
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C4, FRAME AT STA 1480 LBL 29 WL 152 IS CRACKED IN AFT CGO BAY.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER PER SRM 51-70-11 AND INSTALLED SRM 51-24-03, SRM 51-20-01.
